# SDR 2015FA0000154

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: General aviation
- Aircraft: N8046G
- Make and model: Beech F33A
- Aircraft serial: CE1646
- Aircraft time: 8,187 hours
- Engine: Cont IO520BB
- Engine time: 1,490 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1048
- Condition: Failed
- Location: Taxi Light
- Part time: 1,166 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE TAXI LIGHT WAS INOP.  THE TECHNICIAN TROUBLESHOT THE SYSTEM AND DISCOVERED THE TAXI LIGHT FAILED.  THE TECHNICIAN REPLACED THE CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
